MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TCSE-D
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacture ref: 3005334138-2025-00171.During an atrial tachycardia procedure, a positioning issue occurred and a fray was noted causing a procedure delay.It was found that the ablation catheter was not bent properly.Additionally, the tip of the puncture sheath was rough.The sheath and ablation catheter were replaced and the procedure was completed with no consequences to the patient.
 
Additional Manufacturer Narrative
Udi information (d4) and 510k (g3) are not provided within this report as this product (model: a-tcse-d) is an ous configuration not available in the us and is therefore not referenced in the gudid database.
 
Additional Manufacturer Narrative
One uni-directional, curve d, tacticath sensor enabled contact force ablation catheter was received for evaluation.The catheter did not meet deflection specifications when actuating the steering mechanism, consistent with the reported event.No visual anomalies were noted within the catheter handle.However, the deflection of the catheter was able to be brought back into specification by tightening the vectran suture around cam lock b, consistent with slack in the vectran suture and the reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the slack in the suture and subsequent delay remains unknown.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21712425
Report Number3008452825-2025-00136
Device Sequence Number11896989
Product Code OAE
UDI-Device Identifier05415067027689
UDI-Public(01)05415067027689(10)10333659(17)251031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberA-TCSE-D
Device Catalogue NumberA-TCSE-D
Device Lot Number10333659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAST-CATH¿ TRANSSEPTAL SWARTZ¿ SL.
Patient SexUnknown